“I went to the doctor about 2 months ago becuase I had a dull ache in my testicles/groi/legs. He checked my testicles for cancer and said everything was fine. I still get the dull ache in those areas and I get really sore and tired as the day goes on. Sometimes if I’m on my feet for a lot I’ll actually get a sharp shooting pain in my groin area if I stand a certain way(if I put my weight on one leg a certain way). The werid thing is after I go to sleep, I wake up the next morning with no pain. But everyday after a few hours it comes back. I also notice I only have half the energy I had 6 months ago, I can acutally sleep 12 hours a night without a problem and sometimes it a struggle to stay up past 9pm. I went to my doctor again a month ago complaining that I was always so tired, but they said it could be anything and I should get more sleep. The only other weird thing that has happened is the pubic hair that is on my testicles is turning white/yellow at the ends. It almost looks like it’s dying or something. I know I should bring this up to my doctor, but I’m afraid he’s going to think I’m just crazy and it’s all in my head. Please help.”
A: Unfortunately since we are health educators (not doctors), and are unfamiliar with your medical history there is no way we could accurately diagnose what you are experiencing. Since you are still having pain and fatigue, it would be advisable that you consult your health care provider once again. If you are unsatisfied with his or her response, a second opinion would be in order. It is important know all symptoms that you are experiencing to accurately assess your condition, so if there is anything you notice that concerns you, it is always worth mentioning to your health care provider. Good Luck.
“DOES SPOTTING MEAN THAT YOU HAVE SPOTS OR THAT YOU ARE SPOTTING BEFORE YOUR PERIOD AND I HAVE HAD SEX 1/15/04 AND 1/16/04 AND 1/11/04 BUT MY PERIOD IS SUSPOSE TO COME ON 2/1/04 CAN YOU GIVE ME SOME ADVICE?”
A: “Spotting is when you have spots of bleeding during the month when you are not on your period. If you did not start your period and you are not having protected sex, there is a chance you may be pregnant. If you are concerned about pregnancy, take a test over the counter or make an appointment to take one at Family Planning” Always remeber to use protection correctly and every time you have sex.”
“What is ooxycycline used for?And what is the STI they use the antibiotic for.She has sores around the vulva and irritates her when he urines”
A: I am unfamiliar with the medication you mentioned. Antibiotics are used to treat a variety of conditions caused by bacteria such as strep throat and ear infections, or even sexually transmitted infections such as chlamydia, gonorrhea, or syphilis. It is impossible to say exactly what the infection is.
Anyone who is having symptoms such painful urination or sores in the genital area should make an appointment as soon as possible with their health care provider to check for sexually transmitted infections to insure they receive proper treatment and prevent spreading the infection to others.
“I have been very itchy inside my vagina. I have also seen some red itchy marks on the outside skin. I was wondering if I should get checked out or if you might know what to do?”
A: Any persistant itching or redness may be symptoms of an infection. The only way to be sure is to be examined by a physician.
“I came to u guys for a screen some time ago my swabs all came back clean and I brought up that my rectum was really inflamed u guys told me it was nothin but it never went away and its worse now then ever I do nt know if I’m seeing things or not but it looks like bumps have formed and all I can think is herpes, what do u think”
A: Since we are educators and not doctors, the best thing to do is call and make another appointment here at Family Planning as soon as possible. Explain your symptoms and they will be able to help diagnose the problem.
“I started taking birth control about a week ago and the day after i started taking the pill, i felt pain in my left thigh. my thigh kept hurting for about 5 days and it got a little swollen and puffy. then on the 6th day it didn’t hurt as much. Now i have been on the pill for about a week and 2 days and my thigh doesn’t really hurt anymore. Should i still go in to the Family planning center and get it checked out just in case??”
A: If you are still having pain and are concerned we recommend calling and making an appointment at the Family Planning clinic or with your health care provider.
“My right nipple has bled twice and I was wondering what could cause this it is not sore or tender and should I getthis checked out? Thank you”
A: “Yes. You should contact your health care provider so he or she can evaluate what may be causing the bleeding.”
“Ive had this weird thick light yellow discharge with a strong foul oder for a couple weeks. is there any creams or medications to stop this?”
A: If you are experiencing these symptoms, the best thing to do is call and schedule an appointment with your doctor to help identify the problem.
“WHILE USING CREAMS TO TAKE CARE OF THE YEAST INFECTION IS IT NORMAL FOR THE VAGINAL DISCHARGE TO COME OUT THICKER AND CLUMPY? AND DO THE MENSTRUAL PERIODS CHANGE WITH HEAVIER SUBSTANCE AND LOSS OF BLOOD CLOTS IN GREAT AMOUNTS (JUST DURING THE PERIOD)? I’M A BIT WORRIED ABOUT ALL THESE CHANGES TAKING PLACE.”
A: Since we are not doctors and unfamiliar with your currect condition and medical history, there is no way that we could properly evaluate the changes you are describing. Since you are concerned it would be a good idea to check with your doctor to make sure everything is okay. Anytime you see something that looks different or that worries you, it is well worth the time to check with your doctor or health care provider. Good Luck!
“so the other day i found a zip like thing on the inner of my vagina should i be worried my friend said it might just be my hormones but im kinda worried should i be..? if you could PLEASEE get back to me wit this im really worried..”
A: Unfortunately, we are not doctors, we are educators. We are unsure what you mean by a “zip”. Any time you find anything abnormal on your vagina, we would recommend seeing a doctor or nurse practitioner for an exam. If you are on some kind of hormonal birth control, you can ask your doctor if this is a side effect, but normally hormones would not cause a reaction on your vagina.